# SDR CALA2025070106115

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 49,688 hours, 6,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR IS NOT LOCKING FOUND AFT CARGO DOOR CLOSE INDICATION SWITCH TARGET HANGING LOOSE. TARGET TIGHTENED SATIS AND OP TEST OF AFT CARGO DOOR INDICATION SARIS IAW AMM DMC-B787-A-52-71-03-00A-720A-A REV 197
